# SDR FDEA2020012180166

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 32,886 hours, 18,115 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Part serial: K0735
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 24,583 hours, 13,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR AND AC BUSS NR 2 FAILED.  COMPLIED WITH ECAM AND  QRH.  ON ARRIVAL; DEPARTING CREW NOTIFIED MTC OF ELEC  PROBLEM,  GROUND CREW UNABLE TO OPEN CARGO DOORS  DUE TO NO EXTERNAL POWER.  FOUND FAULT MESSAGE WHEN DOING  BITE CHECK OF GCU 2 -  DP TRIP.  RESET ALL 3 GCU  AND DID NOT ERASE ANY MSGS SO THAT TS COULD BE  CARRIED OUT WHEN CARGO OFFLOADED.    REMOVED NR 2 IDG AND INSTALLED A NEW IN NR 2 POSITION IAW AMM 24-11-11-04-01.
